# SDR QXEA2013051501005

- Difficulty date: May 5, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER BS 1-6.7 AND 26.7-32.4 CORRODED.   REMOVED STRINGER IAW SRM 51-40-15-02-01, 51-21-00-00-02 & 53-23-17-00-01. REMOVED CORROSION FROM BOLT HOLES IN FRAME AND FITTING ATTACH POINT IAW SRM 51-40-07-02-01.  MATCH DRILLED NEW STRINGER IAW SRM 51-40-07-02-01.  VERIFIED CRACK FREE USING HFEC REF NDTM PART 1, TASK 51-00-06-910-801.   VERIFIED BOLT HOLES CRACK FREE USING HFEC, REF NDTM PT 6 51-00-05-250-801.  VERIFIED NEW STRINGER END CUTS TO BE CRACK FREE REF  NDTM PT 1 51-00-06-910-801.  INSTALLED NEW STRINGER PORTION IAW RD8/4-53-5373.
